# SDR ASAA2019122621696

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 46,185 hours, 13,805 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44975
- Condition: Faulted
- Location: Fuel Filter
- Part time: 16,790 hours, 5,375 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN FUEL FILTER BYPASS LIGHT ILLUMINATED ON ENGINE NR 1. WENT OUT ON ENGINE SHUT DOWN. GROUNDED - YES. REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER TC QA07(XXX)PNC.
